# SDR DALA2025041502939

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38730
- Aircraft time: 30,061 hours, 16,099 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Failed
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3946 -ATB/DE- RETURNED TO CHS DUE TO ELECTRICAL SMELL IN THE AFT GALLEY/LAVATORY. CORRECTIVE ACTION: REPLACED WATER HEATER PER B737 AMM 38-13.
